Louisiana, 2019Tornadoes and Flash Flooding in Louisiana, June 5 to 7, 2019
June 5 to 7, 2019 · NWS LCH · 24 events in 12 counties and zones
Deep moisture streamed into the area ahead of an upper level trough and weak cold front. 5 with the slow moving system which caused efficient rain producing storms and lead to flash flooding.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $266,000
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Deep moisture streamed into the area ahead of an upper level trough and weak cold front. Precipitable water values ranged from 2 to 2.5 with the slow moving system which caused efficient rain producing storms and lead to flash flooding. Several tornadoes also occurred.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jun 5, 5:33 PM CST, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 5, 5:33 PM CST, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
633 PM CDT Wed Jun 5 2019
.AVIATION...An area of low pressure will traverse the region
through Thursday morning creating lower ceilings and visibilities.
Widespread rain can be expected through the night along with a
few embedded thunderstorms. Winds will veer southwest as the low
passes and they will be gusty at times.
&&
.PREV DISCUSSION... /issued 510 PM CDT Wed Jun 5 2019/
DISCUSSION...
Shortwave trof and attendant weak SFC low along the middle to
upper TX coast progged to lift slowly out TWD the NE tonight into
THU ahead of an upper low translating E across N TX and OK.
30-40KT LLJ will continue to feed plume of deep tropical moisture
characterized by PWATs of 2-2.5" into the region. Widespread
light/moderate rains with heavier embedded convective cells are
expected to continue this evening.
There remains some spread/mixed signals in guidance regarding
overall EWD progression of rainfall along with possible
expansion/new development tonight into THU, so opted to leave the
FFA as is for now given the overall synoptic setup though some
thought was given to trimming it down a bit over E TX. Forecast
rainfall amounts thus far remain reasonably on track, with the
lack of flooding observed in most areas thus far a consequence of
the relatively slow and steady rates. Deeper MSTR progged to shift
E by THU afternoon, which will in turn nudge the risk of flooding
more TWD SE LA. Elevated rain chances will persist, however,
through SAT as the aforementioned upper low creeps E across AR and
into TN.
Drier air filtering south on the back side of the weakening low
will help start to dry us out on SUN, with a cool front late MON
yielding a drier and cooler TUE-WED period.
Tides along the coast continue to run around 1-1.5 feet above
predicted astronomical tides, which could result in minor/nuisance
flooding at the time of high tide. This will persist through the
high tide cycle on THU amid modest S/SE onshore flow, with this
flow decreasing in magnitude and gaining a more westerly component
FRI and into the weekend which should aid in alleviating the
above normal readings.
13
MARINE...
A weak surface low over the upper Texas coast will slowly lift
northeast tonight into Thursday. With abundant tropical moisture
over the northwest Gulf of Mexico, widespread showers and
thunderstorms are expected. Moderate southerly winds and elevated
seas can be expected through Thursday. Winds and seas will subside
Friday into the the weekend.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 70 85 71 87 / 90 70 50 70
LCH 74 87 76 89 / 90 90 50 60
LFT 74 86 75 90 / 90 90 50 60
BPT 76 88 76 89 / 100 80 40 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday evening for LAZ027>033-
041>045-052>055-073-074.
Coastal Flood Advisory until 1 PM CDT Friday for LAZ041-052>054-
073-074.
TX...Coastal Flood Advisory until 1 PM CDT Friday for TXZ215-216.
Flash Flood Watch through Thursday afternoon for TXZ180-201-215-
216-259>262.
GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ450-452-455-
470-472-475.
&&
AVIATION...05Hazardous weather outlook, Jun 5, 4:14 PM CST, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
514 PM CDT Wed Jun 5 2019
LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
062215-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
514 PM CDT Wed Jun 5 2019
This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.
.DAY ONE...Tonight
Widespread showers and thunderstorms can be expected across the
area. A Flash Flood Watch is in effect. Total rainfall amounts of
6 to 10 inches are expected along and to the south of the I-10
corridor, with amounts of 2 to 5 inches to the north. Locally
higher amounts are possible.
There is a marginal risk of severe thunderstorms, with damaging
winds and isolated brief and weak tornadoes the primary hazards.
Elevated tide levels will continue to result in the potential for
minor coastal flooding. A Coastal Flood Advisory is in effect.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Widespread heavy rain will taper off Thursday but showers and
thunderstorms chances will continue into Friday. Drier air will
work into the area over the weekend with a cool front passage
early Monday. Slightly cooler highs and lows can be expected
Monday and Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
GMZ430-432-435-450-452-455-470-472-475-062215-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
514 PM CDT Wed Jun 5 2019
This Hazardous Weather Outlook is for portions of Gulf of Mexico.
.DAY ONE...Tonight
Southerly winds of 15 to 25 knots, with seas of 5 to 8 feet
tonight as a surface low moves northward from the upper Texas
coast. A Small Craft Advisory is in effect for the Gulf of Mexico
waters.
Widespread showers and isolated thunderstorms are expected.
Stronger thunderstorms will be capable of very heavy rain reducing
visibility to less than one nautical mile, locally higher winds
and seas, and possibly waterspouts.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
A Small Craft Advisory will remain in effect through at least
Thursday as elevated southerly winds and rough seas are expected
to persist.
Widespread showers and thunderstorms can be expected across the
region Thursday with a tapering off of rains late on Friday.
Storms will be capable of producing gusty winds and heavy
rainfall, as well as a few isolated waterspouts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
13
In the hours before
Local storm report, Jun 5, 6:34 PM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
734 PM CDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM MARINE TSTM WIND 1 S SEA RIM STATE PARK 29.67N 94.05W
06/05/2019 M41 MPH GMZ450 TX C-MAN STATION
36 KNOTS AT SEA RIM.
&&
ATINGLERSpecial weather statement, Jun 5, 7:04 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
804 PM CDT Wed Jun 5 2019
LAZ073-074-060145-
West Cameron LA-East Cameron LA-
804 PM CDT Wed Jun 5 2019
...SPECIAL WEATHER STATEMENT...
At 804 PM CDT, Doppler radar was tracking a strong thunderstorm near
Holly Beach, or near Johnsons Bayou, moving northeast at 15 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Cameron, Johnsons Bayou, Sabine National Wildlife, Hackberry, Holly
Beach and Constance Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2977 9374 3005 9350 2994 9334 2985 9335
2987 9335 2988 9339 2986 9344 2985 9343
2982 9335 2980 9335 2984 9332 2984 9328
2986 9324 2981 9317 2976 9334 2979 9332
2976 9335 2977 9348 2975 9369
TIME...MOT...LOC 0104Z 222DEG 11KT 2980 9356
TinglerSpecial weather statement, Jun 5, 7:46 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
846 PM CDT Wed Jun 5 2019
LAZ073-074-060230-
West Cameron LA-East Cameron LA-
846 PM CDT Wed Jun 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON PARISH UNTIL
930 PM CDT...
At 846 PM CDT, Doppler radar was tracking a strong thunderstorm near
Holly Beach, or 7 miles southeast of Sabine National Wildlife, moving
northeast at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Hackberry, Heberts Marina, Holly Beach and Constance Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2981 9363 3005 9342 3005 9333 2985 9335
2987 9335 2988 9339 2986 9344 2982 9339
2982 9335 2980 9335 2984 9332 2986 9324
2989 9324 2997 9327 3000 9327 2990 9316
2976 9340 2976 9357
TIME...MOT...LOC 0146Z 225DEG 15KT 2980 9351
TinglerEvent by event
10 tornado, 9 flash flood, 3 thunderstorm wind, 2 coastal flood. Local standard time, as filed.
Tornado, Cameron
- When
- June 5, 8:40 PM CST to 8:42 PM CST
- Where
- Cameron County, 2.44 mi S of Creole to 2.28 mi S of Creole
- Rating
- EF0
- Path length
- 0.22 mi
- Path width
- 50 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 29.785, -93.099
The tornado began in the marsh just south of Highway 82 and moved |northwest. Half of a tin roof was removed from a shed and multiple|trees had broken limbs. The tornado dissipated after moving over a |pond northeast of the shed. Max estimated wind speed was 85 mph.
Tornado, Jefferson Davis
- When
- June 5, 11:34 PM CST to 11:39 PM CST
- Where
- Jefferson Davis County, 2 mi SSW of Roanoke to 0.59 mi SW of Roanoke
- Rating
- EF1
- Path length
- 1.57 mi
- Path width
- 100 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.202, -92.758
The tornado moved north along South Main Street damaging a shed and a removing shingles from a portion of a residence. Several trees had large broken branches along the path. Max estimated wind speed was 90 mph.
Thunderstorm Wind, Jefferson Davis
- When
- June 6, 12:00 AM CST
- Where
- Jefferson Davis County, 4.17 mi W of Fenton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 30.380, -92.950
A roof was peeled off a shed and a tree branch was snapped.
Tornado, Jefferson Davis
- When
- June 6, 12:06 AM CST to 12:09 AM CST
- Where
- Jefferson Davis County, 4.08 mi N of Jennings Arpt to 3.87 mi S of Hathaway
- Rating
- EF1
- Path length
- 0.45 mi
- Path width
- 311 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.288, -92.660
The tornado began south of Koll Road and west of Highway 102. The tornado destroyed a couple sheds and completely removed the roof of a small mobile home. Several trees were also damaged along Koll and DA Ledoux Roads. Two homes sustained minor roof damage along DA Ledoux Road. The tornado dissipated north of DA Ledoux and west of Highway 102. Max estimated wind speed was 90 mph.
Tornado, Acadia
- When
- June 6, 12:54 AM CST to 12:55 AM CST
- Where
- Acadia County, 1.03 mi WNW of Tepetate to 0.81 mi WNW of Tepetate
- Rating
- EF0
- Path length
- 0.37 mi
- Path width
- 115 yd
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.424, -92.567
The short lived tornado removed shingles from a portion of a home and broke a few limbs off near by trees. The tornado began and ended in fields along the Evangeline Highway south of Beau Chene Road.
Coastal Flood, East Cameron
- When
- June 6, 1:00 AM CST to 4:00 AM CST
- Where
- East Cameron forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 29.847, -93.199 (the zone’s center; the record gives no point)
Strong south winds pushed water levels at Cameron above normal. This flooded Highway 82 for a few hours in front of the courthouse.
Tornado, Jefferson Davis
- When
- June 6, 1:22 AM CST to 1:29 AM CST
- Where
- Jefferson Davis County, 0.95 mi WNW of Lake Arthur to 1.12 mi NNW of Lake Arthur
- Rating
- EF1
- Path length
- 0.75 mi
- Path width
- 100 yd
- Property damage
- $30,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.086, -92.695
The tornado began south of Highway 14 near farm equipment and multiple homes. Tree limbs were broken and a couple awnings were damaged or removed. One vehicle had damage from debris and one awning was thrown across the highway. A portion of skirting around a mobile home was removed on the north side of the highway. The path continued northeast across Highway 380 breaking a few tree limbs before dissipating in a field. The max estimated wind was 95 mph.
Tornado, Evangeline
- When
- June 6, 1:30 AM CST to 1:31 AM CST
- Where
- Evangeline County, 1.86 mi E of Basile to 1.72 mi E of Basile
- Rating
- EF1
- Path length
- 0.12 mi
- Path width
- 104 yd
- Continued into
- Acadia, La (LCH)
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.481, -92.569
The tornado traveled south of due east along Highway 190. It began just north of 190 and multiple pine trees were snapped or had large broken limbs near the highway. The tornado continued south of the highway in Acadia Parish. Max estimated wind speed was 104 mph.
Tornado, Acadia
- When
- June 6, 1:31 AM CST to 1:34 AM CST
- Where
- Acadia County, 4.37 mi NNW of Tepetate to 4.38 mi NNW of Tepetate
- Rating
- EF1
- Path length
- 0.2 mi
- Path width
- 202 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 30.480, -92.571
The tornado began in Evangeline Parish and crossed Highway 190 into Acadia. The path continue generally south of due east passing Bryan Perrodin Loop. One home had minor roof damage, however several trees were snapped near the highway. The max estimated wind speed was 104 mph.
Flash Flood, St. Landry
- When
- June 6, 2:10 AM CST to 4:30 AM CST
- Where
- St. Landry County, 1.92 mi ENE of Eunice to 11.35 mi SW of Eunice Arpt
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 30.490, -92.390
Heavy rain produced street flooding near Eunice and minor flooding of 3 homes on Lee Road.
Flash Flood, Allen
- When
- June 6, 2:30 AM CST to 4:30 AM CST
- Where
- Allen County, 0.69 mi N of Kinder to 12.43 mi SE of Bond
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 30.490, -92.850
Heavy rain resulted in several road closures around Allen Parish including Old Pump Road and Ward Line Road in Kinder.
Flash Flood, Beauregard
- When
- June 6, 2:30 AM CST to 4:30 AM CST
- Where
- Beauregard County, 2.35 mi S of Ragley to 30.63 mi E of Reeves
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 30.486, -93.232
Heavy rain resulted in several roads flooded and closed near and south of Ragley.
Flash Flood, Jefferson Davis
- When
- June 6, 2:30 AM CST to 4:30 AM CST
- Where
- Jefferson Davis County, 0.42 mi ESE of Jennings to 16.26 mi W of Edna
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 30.218, -92.663
Several roads around Jefferson Davis Parish were reported as flooded and impassable. A few of these roads included Panchoville, Bucklin, Dama Landry, Grand Marais, and TV Tower Roads.
Tornado, St. Landry
- When
- June 6, 2:43 AM CST to 2:48 AM CST
- Where
- St. Landry County, 2.31 mi SW of Shuteston to 1.05 mi SW of Shuteston
- Rating
- EF1
- Path length
- 1.26 mi
- Path width
- 186 yd
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.405, -92.126
The tornado started near Hypolite Miller Road south of 754. The tornado moved northeast across 754 damaging a shed and then damaged trees and cars along Dargin Road along with minor mobile home damage. The tornado continued along Mills road where it took the roof off of a home. Along the remainder of the path only trees and power lines were damaged all the way to the east of Smittys road. The maximum estimated wind speed was 110 mph.
Thunderstorm Wind, Acadia
- When
- June 6, 3:30 AM CST
- Where
- Acadia County, 0.6 mi E of Church Pt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 30.400, -92.210
A picture posted to social media showed a treed down in a yard.
Tornado, St. Landry
- When
- June 6, 3:49 AM CST to 3:53 AM CST
- Where
- St. Landry County, 0.26 mi WNW of Beggs to 1.04 mi N of Beggs
- Rating
- EF1
- Path length
- 0.97 mi
- Path width
- 93 yd
- Property damage
- $35,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.672, -92.054
A tornado touched down just to the east of LA 10 south of the of the community of Beggs. The tornado damaged a few trees near the starting location and move generally north damaging roof to a home. There was some minor damage to an outbuilding just south of LA 10. After crossing LA 10 the tornado damaged a the roof of the Union Chapel Baptist Church and tearing sheet metal from an overhang attached to the church. Power lines were also downed at the church. The tornado continued north northeast across a field with the last tree damage noted across the other side of the field. The maximum estimated wind speed was 94 mph.
Tornado, St. Landry
- When
- June 6, 4:31 AM CST to 4:35 AM CST
- Where
- St. Landry County, 1.2 mi W of Krotz Spgs to 1.49 mi NW of Krotz Spgs
- Rating
- EF1
- Path length
- 1 mi
- Path width
- 419 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.533, -91.770
Tornado started in the woods south of the railroad tracks and moved north-northeast across LA 3174 and US 190 damaging trees and power lines. A car traveling along LA 3174 was struck by fallen trees with the occupant having to be rescued. Other wind damage was noted east of the path of the tornado in Krotz Springs. Maximum estimated winds were 107 mph.
Flash Flood, St. Landry
- When
- June 6, 5:00 AM CST to 6:00 AM CST
- Where
- St. Landry County, 0.69 mi N of Shuteston to 1.12 mi NNE of Sunset
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 30.440, -92.100
Heavy rain resulted in street flooding along Highway 182. Water also entered an apartment at Vista Villa.
Flash Flood, St. Martin
- When
- June 6, 5:45 AM CST to 6:45 AM CST
- Where
- St. Martin County, 2.07 mi WNW of Breaux Bridge Arpt to 10.92 mi NNE of Patin
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 30.315, -91.900
Significant street flooding was reported around Breaux Bridge which closed several streets.
Flash Flood, Lafayette
- When
- June 6, 6:00 AM CST to 7:00 AM CST
- Where
- Lafayette County, 0.44 mi E of Ossun to 2.4 mi E of Gloria
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 30.270, -92.113
Significant street flooding was reported across Lafayette. Several cars were reported flooded or stalled on Univeristy Ave and around 20 roads were temporarily closed. Several businesses flooded in southern Lafayette Parish along Highway 90.
Flash Flood, Iberia
- When
- June 6, 6:00 AM CST to 7:30 AM CST
- Where
- Iberia County, 1.62 mi E of Independent to 2.01 mi SSW of Morbihan
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 30.032, -91.823
Heavy rain flooded several streets around New Iberia which resulted in some becoming impassable.
Thunderstorm Wind, Acadia
- When
- June 6, 7:10 AM CST
- Where
- Acadia County, 1.19 mi E of Church Pt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 30.400, -92.200
Multiple trees down along Smitty's, Hypolite Miller, and Bourque Roads.
Coastal Flood, St. Mary
- When
- June 6, 8:00 AM CST to 10:00 AM CST
- Where
- St. Mary forecast zone
- Reported by
- Public
Pictures posted to social media indicated minor flooding around Burns Point Park during high tide.
Flash Flood, St. Mary
- When
- June 7, 12:00 PM CST to 1:00 PM CST
- Where
- St. Mary County, 0.6 mi E of Morgan City to 1.59 mi NW of Rhoda
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 29.700, -91.190
The mayor of Morgan City reported major street flooding around the city which resulted in closed roads for a period.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Coastal Flood
- Flooding of coastal land by the sea, from storm surge, onshore wind or high tides.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Indiana, June 5 to 6, 2019$456,000 · 1.25 in hail · 26 events
- Flash Flooding and Flood in Ohio, June 5 to 9, 2019$679,000 · 7 events
- Flash Flood and Hail in Illinois, June 5, 2019$314,000 · 1 in hail · 23 events
- Tornado and Hail in Ohio, June 5, 2019$65,000 · EF0 · 15 events
- Hail and Damaging Winds in Illinois, June 5, 2019$100,000 · 74 kt wind · 4 events
- Hail and Damaging Winds in Indiana, June 5, 2019$60,000 · 1.75 in hail · 14 events
- Damaging Winds and Heavy Rain in Virginia, June 5, 2019$45,000 · 50 kt wind · 17 events
- Damaging Winds in Kentucky, June 5, 2019$26,000 · 63 kt wind · 11 events
- Flash Flooding and Flooding in Kentucky, June 5 to 7, 2019$15,000 · 56 kt wind · 21 events
- Tornado and Damaging Winds in Ohio, June 5, 2019EF1 · 4 events
- Hail and Damaging Winds in Kentucky, June 5 to 6, 20192 in hail · 22 events
- Flood and Dust Storm in Texas, June 5, 201965 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 836830, 836833, 836907, 836834, 836878, 838764, 836884, 836899, 836911, 838760, 838761, 838762, 838763, 836902, 836908, 836903, 836905, 838767, 838768, 838769, 838771, 836909, 838765, 838772.